- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2022 15 (2)
- Authors
- Leinartas, Evgeny K.; Yakovleva, Tatiana I.
- Contact information
- Leinartas, Evgeny K.: Siberian Federal University Krasnoyarsk, Russian Federation; ; Yakovleva, Tatiana I.: Siberian Federal University Krasnoyarsk, Russian Federation;
- Keywords
- H¨ormander problem; polynomial differential operator; Borel transformation; difference operator
- Abstract
In this paper, the initial-boundary value problem of Hormander is formulated in the class of functions representable by Laurent series supported in rational cones. Using the Borel transformation of Laurent series we establish a connection between a differential and a difference problems and prove its global analytic solvability
- Pages
- 184–193
- DOI
- 10.17516/1997-1397-2022-15-2-184-193
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/145183
Journal of Siberian Federal University. Mathematics & Physics / Analytic Solvability of the H¨ormander Problem and the Borel Transformation of Multiple Laurent Series
Full text (.pdf)